# SDR UPS99230117

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Engine: Rroyce TAY65154
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 3 ANTI-ICE DUCT CRACKED AT BRACKET NEAR ANTI-ICE VALVE.  DUCT REPAIRED PER SMRO EO 99-17-005 (UPS ENGINEERING FILE NR 727-30- 0009).
